# SDR QXEA9900451

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A DENT APPROXIMATELY 3 INCH DIAMETER IN THE FUSELAGE SKIN, UNDER THE RIGHT-HAND ICE SHIELD.  REPAIRED IAW -8 MM 20-16-11.
